# SDR AALA201510109010

- Difficulty date: October 9, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 46,317 hours, 26,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, PAX & CREW DOOR 831, GIRT BAR FITTING WORN, SPRING & PIN.  REPLACED GIRT BAR FITTING.
